Repositorio de producción científica de la Universidad de Sevilla

The limit relations between generalized orthogonal polynomials

Opened Access The limit relations between generalized orthogonal polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Marcellán Español, Francisco
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1997-09
Publicado en: Indagationes Mathematicae, 8 (3), 295-316.
Tipo de documento: Artículo
Resumen: We consider the different limit transitions for modifications of the classical polynomials obtained by the addition of one or two point masses at the ends of the interval of orthogonality. The connections between Jacobi, Laguerre, Charlier, Meixner, Kravchuk and Hahn generalized polynomials are established.
Cita: Álvarez Nodarse, R. y Marcellán Español, F. (1997). The limit relations between generalized orthogonal polynomials. Indagationes Mathematicae, 8 (3), 295-316.
Tamaño: 241.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41723

DOI: http://dx.doi.org/10.1016/S0019-3577(97)81813-7

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones